# SDR SWAA1201004

- Difficulty date: January 2, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 51,675 hours, 41,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON EXTERNAL SKIN CUTOUT OF OUTFLOW VALVE LOCATED BS 360+19" AND BL 0.  REPAIRED SKIN BETWEEN BS 360 AND BS 403 FROM S-26L TO S-26R IAW EA.
